Universidad Complutense de Madrid
E-Prints Complutense

On the free boundary for quenching type parabolic problems via local energy methods

Impacto

Downloads

Downloads per month over past year



Díaz Díaz, Jesús Ildefonso (2014) On the free boundary for quenching type parabolic problems via local energy methods. Communications on pure and applied analysis, 13 (5). pp. 1799-1814. ISSN 1534-0392

[img]
Preview
PDF
452kB

Official URL: https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=9982



Abstract

We extend some previous local energy method to the study the free boundary generated by the solutions of quenching type parabolic problems involving a negative power of the unknown in the equation.


Item Type:Article
Uncontrolled Keywords:Quenching type parabolic equations, free boundary, local energy methods, interpolation inequalities, instantaneous shrinking of the support
Subjects:Sciences > Mathematics
ID Code:29572
Deposited On:15 Apr 2015 08:09
Last Modified:12 Dec 2018 15:06

Origin of downloads

Repository Staff Only: item control page